# SDR DXTA2013101165539

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 11,686 hours, 5,719 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE STICKING AND PULLING TO RIGHT.
